Fever Accompanied By Chills After Taking The Drug?
I checked my skin disease at the clinic, and given the drug the name listed forcanox itraconazole and loratadine. I have drunk as recommended. just walking a day taking the medicine, suddenly I had a fever and chills. Now does the fever include these side effects? Or is it just a coincidence that I have a fever when I am taking the medicine, the problem is suddenly the fever. Thank you
Hello Ridhy, thank you for the question to HealthReplies.com
Fever is actually one of the side effects that can occur in the use of itraconazole (can occur in about 2-7% of people who use itraconazole). Even so, it still needs to be considered for other possible causes of the fever, for example infection in other places, certain autoimmune diseases, disorders of the central nervous system, etc. You should go back to the doctor who gave you medicine so that it can be further evaluated whether the fever is caused by medication or because of other things. If it is caused by a side effect of the drug, then your doctor can replace the antifungal with another antifungal, adjusted for the skin disease you have.
So much information from me, hopefully enough answer